# SDR AALA20110203TUL05

- Difficulty date: February 3, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N9627R
- Make and model: Doug DC-9-83
- Aircraft serial: 53597
- Aircraft time: 36,228 hours, 16,922 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DAMAGED HOLES IN LEFT CUSP STATIONS 1089 TO 1098 AT NUMBER 2 SEAT TRACK FLANGE.  INSTALLED REPAIR DOUBLER AT LEFT CUSP STATIONS 1080 TO 1098 AT THE NUMBER 2 SEAT TRACK PER AARD 53-20-00-16.
